# SDR USAA2013052900005

- Difficulty date: May 28, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N829AW
- Make and model: Airbus A319-132
- Aircraft serial: 1563
- Aircraft time: 40,550 hours, 16,505 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Accumulator
- Part number: FE240004
- Part serial: 3122
- Condition: Low Pressure
- Location: L2 Door
- Part time: 40,550 hours, 16,505 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY ACCUMULATOR LOW.  SERVICED L2 DOOR EMERGENCY ACCUMULATOR REF AMM 52-10-00-614-A.
